# SDR DALA1032711201

- Difficulty date: November 15, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 59,354 hours, 8,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT L777 IS INOPERATIVE.  MAINTENANCE FOUND WIRE W834603-18 HAS NO GROUND AND REPLACED THE WIRE. SYSTEM OPERATION IS NORMAL. (2010-D1372) (DL76L103203)
